# SDR REXA2016110502138

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 6,461 hours, 4,379 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTORS IN FRONT & AFT LAVATORIES DURING PREFLIGHT WERE INOPERATIVE.  PERFORM LAVATORY TEST OF SMOKE DETECTORS IAW AMM 26-16-00 , OPS CHECKED GOOD.
